# SDR UALA2012073104125

- Difficulty date: July 31, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 36,216 hours, 15,748 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517313
- Part serial: 2044
- Condition: Failed
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EXTERNAL LOAD MSG DISPLAYED AFTER EMERGENCY LIGHT TEST.  FOUND DOOR 2R SLIDE BAD.  REPLACED SLIDE ASSY.  OPS CHECKED OK.  SLIDE SECURE ON DOOR, INFLATION CYL PIN REMOVED AND STOWED, DOOR ASSIST BOTTLE STRIKER LEVER IS IN ARMED POSITION AND SAFETIED, EMERGENCY LIGHTS TEST OK.  ACFT RETURNED TO NORMAL.
